# SDR REXA2013101702137

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319.70 FRAME CORRODED BETWEEN STRINGERS 26L AND 26R, IN FWD E & E BAY.  REPAIRED FRAME,  FOUND WITHIN LIMITS IAW SRM 53-00-00 EO 53277.
